# SDR DALA2018052803701

- Difficulty date: May 27, 2018
- Submitted: May 11, 2022
- Operation: Air carrier
- Aircraft: N679DA
- Make and model: Boeing 757232
- Aircraft serial: 26955
- Aircraft time: 81,195 hours, 36,258 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 1460-1640
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 679, L/P 0573502) AWR IN REF NRC 00330 OUT LIMITS BY CORROSION ON FLOOR SUPPORTS 10 LBL STA 1460-1520, 1620-1640 7 LBL STA 1460-1520, 1620-1640, 2 LBL STA 1460-1640 AT AFT CARGO COMPARTMENT (CCT).  SUMMARY OF NRC 00452: CORROSION LEVEL 2. FLOOR SUPPORTS WERE REPAIRED PER B757-200 SRM 53-0 0-53-R1.
